# SDR ASOA201102286

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 23,249 hours, 17,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT TEST, FOUND F/A SWITCH IN ON POSITION.  BROUGHT APU GEN ON LINE, EMERGENCY LIGHTS DISCREPANCY NO LONGER EXISTS.
